MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The American journal of gastroenterology · 1985

Erosive gastroduodenitis with marked epithelial atypia after hepatic arterial infusion chemotherapy.

Jewell L D, Fields A L, Murray C J, Thomson A B

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report the case of a 59-year-old man who was treated with intraarterial chemotherapy for metastatic colonic adenocarcinoma. After the second course he developed persistent symptoms of nausea, vomiting, and pain. Endoscopic examination demonstrated severe erosive gastritis and duodenitis, and histological examination of the antral tissue showed severe atypia and histological appearances suggestive of in situ carcinoma. A 2-month course of sucralfate and cimetidine was used and successfully produced symptomatic relief as well as complete normalization of the dysplastic changes.

Для цитирования: Jewell L D, Fields A L, Murray C J, Thomson A B. Erosive gastroduodenitis with marked epithelial atypia after hepatic arterial infusion chemotherapy.. The American journal of gastroenterology. 1985.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.